Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
caffeinefree

"Bumps" on the collarbone caused by Regimen?

So, I have been on the regimen for about 10 months now, and it's working great. My face is clearer than I can remember it ever being in the 8 years that I've had acne, and I'm ecstatic.

However ...since I first started the regimen, I've had a small but persistent problem with "bumps" on my collarbone/shoulders. This never happened prior to starting the regimen, so I think it is related, but I'm not certain what to do about it. The "bumps" are relatively flat, red, and painful, and about the size of an eraser head. I usually get 1 or 2 a month, almost always around my collarbone. They are not particularly disfiguring, just annoying. Has anyone else had this problem? Does anyone have any ideas what they might be caused by, or suggestions about what to do?

Share this post


Link to post
Share on other sites

Ah, you misunderstood me. I'm sure it IS acne. I just don't know why it started when I started the Regimen, why only in those areas, etc. It's too spotty and irregular for BP to be worthwhile, so I don't bother. I'm wondering if maybe this acne is caused by some irritation that is Regimen-related.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×